Holomorphic symplectic normalization of a real function
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 19 (1992) no. 1, p. 69-86
@article{ASNSP_1992_4_19_1_69_0,
     author = {Webster, Sidney M.},
     title = {Holomorphic symplectic normalization of a real function},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 19},
     number = {1},
     year = {1992},
     pages = {69-86},
     zbl = {0763.58010},
     mrnumber = {1183758},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1992_4_19_1_69_0}
}
Webster, S. M. Holomorphic symplectic normalization of a real function. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 19 (1992) no. 1, pp. 69-86. http://www.numdam.org/item/ASNSP_1992_4_19_1_69_0/

[1] V.I. Arnol'D - A.B. Givental, Symplectic geometry, in "Dynamical Systems IV, EMS." vol. 4, Springer-Verlag, Berlin, 1990. | MR 1042758

[2] E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J. 32 (1965), 1-22. | MR 200476 | Zbl 0154.08501

[3] S.S. Chern - J.K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271. | MR 425155 | Zbl 0302.32015

[4] L. Lempert, Symmetries and other transformations of the complex Monge-Ampere equation, Duke Math. J. 52 (1985), 869-885. | MR 816389 | Zbl 0598.35037

[5] J.K. Moser - S.M. Webster, Normal forms for real surfaces in C2 near complex tangents and hyperbolic surface transformations, Acta Math. 150 (1983), 255-296. | MR 709143 | Zbl 0519.32015

[6] C.L. Siegel - J.K. Moser, "Lectures on Celestial Mechanics", Springer-Verlag, New York, 1971. | MR 502448 | Zbl 0312.70017

[7] S.M. Webster, A normal form for a singular first order partial differential equation, Amer. J. Math. 109 (1987), 807-833. | MR 910352 | Zbl 0657.35028